# SDR COM60536

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Leak Sensor
- Part number: 124112450
- Condition: Defective
- Location: Lt Wing
- Part time: 247 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ANTI-ICE DUCT MESSAGE AFTER 20 MINUTES OF USE, EICAS INDICATED LT WING.  STANDBY SYSTEM OPERATES NORMAL.  REPLACED DUCT LEAK SENSORS 527WK, 519WK, 525WK, 515WK.
